×

Found 9 Documents (Results 1–9)

On the continuous linear right inverse for a convolution operator. (English) Zbl 1490.44006

Kusraev, Anatoly G. (ed.) et al., Operator theory and differential equations. Selected papers based on the presentations at the 15th conference on order analysis and related problems of mathematical modeling, Vladikavkaz, Russia, July 15–20, 2019. Cham: Birkhäuser. Trends Math., 163-184 (2021).
MSC:  44A35 46E10 46F05
PDFBibTeX XMLCite
Full Text: DOI

Solvability of convolution equations in the Beurling spaces of ultradifferentiable functions of mean type on an interval. (English. Russian original) Zbl 1278.46036

Sib. Math. J. 53, No. 3, 377-392 (2012); translation from Sib. Mat. Zh. 53, No. 3, 477-494 (2012).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field